# SDR MEX2002105

- Difficulty date: April 10, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: HAD18269
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 404 - MEX-JFK - AIRCRAFT WAS SENT TO THE HANGAR FOR HIGH EGT ON NR 2 ENGINE (930 GRADES).  PERFORMED A FIM PROCEDURE DETECTED THE PROBES T/C 2 T/C 6 OUT OF LIMITS.  THEY WERE CHANGED AND AN EGT TEST WAS PERFORMED DURING ENGINE RUNNING IAW MM 77-21-01.  (M)
